Hi there, it’s just me again.
I’ve been doing quite poor since the last update and I’m noticing how increasingly numb and empty I feel. I can feel a pinch and cold water but I feel empty on the inside, that’s the only way I can describe it. I remember my old Psychiatrist told me that was the brain‘s way of defending itself by preventing emotion from coming through as it’s too painful to deal with especially with victims of trauma. However my doctor has told me that the SSRI (selective serotonin Reuptake Inhibitor)that I’m taking (Citalopram) can cause this too. A lot of people have mentioned while taking this medication they are unable to grieve. It’s really horrible because I’m not able to laugh or cry most of the time on this medication but I’d rather feel nothing because if I stop taking the medication I’ll end up feeling even worse instead and my emotions become more vivid and makes me even more suicidal than I already am.
By the way I’ve got big plans for the website to upgrade it and make it more colourful, re design the whole theme, create and remove the other pages and modify those to be more of use and to overall give the page a face-lift.
I hope your all having a wonderful day ❤️
Who Am I?
I’m a 20 year old male that suffers from various mental illnesses.